# SDR HALA2023062000130

- Difficulty date: June 18, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330*
- Aircraft serial: 1823
- Aircraft time: 22,366 hours, 3,633 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFTER LANDING APU FAULT AUTO SHUTDOWN, TRIED 2 MORE TIMES NO START, SAME FAULT. REMOVED AND REPLACED APU STARTER - MOTOR. OPS CHECK, LEAK CHECK GOOD WORK PERFORMED IAW AMM 49-42-51-000-801-A OK TO RETURN TO SERVICE
